# SDR SWAA2021042945186

- Difficulty date: April 25, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101034
- Condition: Bent
- Location: Bs 727e S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT S-26L STRINGER CLIP AT ACB BS727E. MARKED / REMOVED AND REPLACED STRINGER CLIP P/N 146A1010-34 AT ACB BS272E; S-26L IAW SRM 51-40-02; DWG 146A1010 AND DWG 146A1221.
